# SDR C2XA10RI046

- Difficulty date: March 22, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 11,262 hours, 6,077 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 02375
- Condition: Defective
- Location: Cabin Pressure
- Part time: 1,263 hours, 6,078 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2223 - EWR - FLIGHT CREW REPORTED EXCESSIVE FLUCTUATION IN CABIN PRESSURE DURING DESCENT AND CABIN RATE ALSO EXCESSIVE.  EWR MX REMOVED AND REPLACED THE ELECTRO-PNEUMATIC OUTFLOW VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
